Show simple item record

dc.contributor.authorWood, DR
dc.date.available2014-05-21T22:43:36Z
dc.date.issued2010-12-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000282674700012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationWood, D. R. (2010). Contractibility and the Hadwiger Conjecture. EUROPEAN JOURNAL OF COMBINATORICS, 31 (8), pp.2102-2109. https://doi.org/10.1016/j.ejc.2010.05.015.
dc.identifier.issn0195-6698
dc.identifier.urihttp://hdl.handle.net/11343/29217
dc.languageEnglish
dc.publisherACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD
dc.subjectPure Mathematics
dc.titleContractibility and the Hadwiger Conjecture
dc.typeJournal Article
dc.identifier.doi10.1016/j.ejc.2010.05.015
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleEUROPEAN JOURNAL OF COMBINATORICS
melbourne.source.volume31
melbourne.source.issue8
melbourne.source.pages2102-2109
dc.description.pagestart2102
melbourne.publicationid149721
melbourne.elementsid325849
melbourne.contributor.authorWOOD, DAVID
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record